# SDR REXA2014010200101

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 79*32
- Aircraft time: 18,969 hours, 16,572 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT COME UP, GEAR DISAGREE MASTER WARNING AFTER TAKEOFF, UP, DN, UP.  COMPLIED WITH PA 05-018 REV.  FOUND NLG CTR EXTENDED PROXIMITY SENSOR BRACKET DAMAGED.  R & R NLG CTR EXTEND BRACKET PROXIMITY SENSOR IAW CMM 32-20-04.  REINSTALLED PROXIMITY SENSOR IAW AMM 32-61-05 & PERFORMED MULTIPLE GEAR SWINGS IAW AMM 32-30-00.   FUNCTION TEST OF LANDING GEAR EXTENSION & RETRACTION, OPERATIONS CHECKED GOOD.
